# SDR UPS99228632

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 652162222
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 3 FLIGHT SPOILER ACTUATOR SUPPORT FITTING HAS EXCESSIVE PITTING CORROSION ON I/B FACES OF BOTH I/B MOUNTING LUGS FOR SPOILER CENTER HINGE.  REPLACED MOUNT (SUPPORT FITTING PN 65-21622-22) PER 727 MM 27-61-81.
